MathSciNet Relay Station
MathSciNet bibliographic data
MR1477369 49J40 (90C29)
Yang, X. Q.; Goh, C. J. On vector variational inequalities: application to vector equilibria. J. Optim. Theory Appl. 95 (1997), no. 2, 431–443.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement